# SDR IPXA10558148

- Difficulty date: December 29, 2009
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 13,082 hours, 8,688 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  CORROSION FOUND ON LWR SURFACE OF THE UPPER CHORD AT LBL 4.7" BS 1200 OUT OF LIMITS.  REPAIRED FLOORBEAM AT BS 1200, IAW REV ATS ER NR 10-1000, AND EO NR B757-5310-36265-A.
